# SDR 99ZZZX2590

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D25W272005507
- Condition: Leaking
- Location: Nlg
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FLUID OUT OF EMERGENCY GEAR EXTENSION VALVE.  SHUTTLE VALVE ON NLG ACTUATOR WAS FOUND BYPASSING OUT TO THE VENT LINE.  PURGED HYDRAULIC LINES AND RPELACED NLG ACTUATOR.
